# SDR SWIA200515354

- Difficulty date: July 24, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N597SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7293
- Aircraft time: 16,094 hours, 13,957 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70609
- Part serial: 1095
- Condition: Malfunctioned
- Location: Horiz Stab Trim
- Part time: 2,082 hours, 1,636 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

HORIZONTAL TRIM AND MACH TRIM KICKED OFF IN FLIGHT REPEATEDLY.  REMOVED AND REPLACED HSTCU.  OPERATIONAL CHECK GOOD IAW CRJ MM 27-41-01.
